# SDR AALA202009039021

- Difficulty date: August 29, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367675607800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L=16 INCHES DELAMINATED AREA DIAMETER ON 281PF FLOOR PANEL.  REMOVED AND REPLACED PANEL, REF A321 SRM 53-02-00-300-011.
